MathSciNet Relay Station
MathSciNet bibliographic data
MR1890409 53C17 (53D10)
Agrachëv, A. A. A "Gauss-Bonnet formula'' for contact sub-Riemannian manifolds. (Russian) Dokl. Akad. Nauk 381 (2001), no. 5, 583–585.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement